# SDR MALA976599

- Difficulty date: October 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N454XJ
- Make and model: Saab 340B
- Aircraft serial: 454
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: TX
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT, THE HYDRAULIC QUANTITY WENT TO ZERO.  RETURNED TO GATE.  MAINTENANCE FOUND LT O/B TIRE BLOWN AND BRAKE LINE SHEARED.  REPLACED TIRE AND BRAKE LINE, ALL CHECKS GOOD.
